# SDR REXA2014070300664

- Difficulty date: July 3, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 23,741 hours, 20,923 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S EMER FLASHLIGHT BATTERY INDICATOR NOT FLASHING.  R & R FIRST OFFICER`S EMER FLASHLIGHT BATTERY IAW AMM 25-61-00.  OPERATIONS CHECKED GOOD, OK FOR SERVICE.
